Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

LDL, BP, ubistatin, rozavel. Side effects?

User rating for this question
Very Good
Answered by
Practicing since : 2005
Answered : 3163 Questions
My LDL is 126, My BP 125/76, I have been taking UBISTATIN which is suddenly gone out of market, I have been now prescribed with One ROZVEL 5mg per day at bedtime. What are the good and bad effects of the same.
Posted Mon, 7 May 2012 in Cholesterol
Answered by Dr. Rhea Chanda 14 minutes later

Thanks for your query.

Tablet Rozavel is also a cholesterol lowering medication that belongs to the same group called statins. It is similar to the medicine that you were taking-Ubistatin. Rozavel reduces LDL and increases HDL.

This drug may cause some side effects like muscle aches and joint pain. It is contraindicated in people with liver abnormalities. The side effects are dose related and as you have been prescribed the minimal dose possible so side effects shouldn't be a problem at this stage.

You should follow up with your doctor if you do have any side effects for change of drug.

Hope this answers your query. In case of any doubts, I am available for the follow ups.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor